JOURNAL BROWSE
Search
Advanced SearchSearch Tips
COMPLETE CONVERGENCE FOR WEIGHTED SUMS OF RANDOM ELEMENTS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
COMPLETE CONVERGENCE FOR WEIGHTED SUMS OF RANDOM ELEMENTS
Sung, Soo-Hak;
  PDF(new window)
 Abstract
We obtain a result on complete convergence of weighted sums for arrays of rowwise independent Banach space valued random elements. No assumptions are given on the geometry of the underlying Banach space. The result generalizes the main results of Ahmed et al. [1], Chen et al. [2], and Volodin et al. [14].
 Keywords
array of random elements;complete convergence;weighted sums;rowwise independence;convergence in probability;
 Language
English
 Cited by
 References
1.
S. E. Ahmed, R. Giuliano Antonini, and A. Volodin, On the rate of complete convergence for weighted sums of arrays of Banach space valued random elements with application to moving average processes, Statist. Probab. Lett. 58 (2002), no. 2, 185–194. crossref(new window)

2.
P. Chen, S. H. Sung, and A. I. Volodin, Rate of complete convergence for arrays of Banach space valued random elements, Siberian Adv. Math. 16 (2006), no. 3, 1–14.

3.
A. de Acosta, Inequalities for B-valued random vectors with applications to the strong law of large numbers, Ann. Probab. 9 (1981), no. 1, 157–161. crossref(new window)

4.
P. L. Hsu and H. Robbins, Complete convergence and the law of large numbers, Proc. Nat. Acad. Sci. U. S. A. 33 (1947), 25–31. crossref(new window)

5.
T.-C. Hu, D. Li, A. Rosalsky, and A. Volodin, On the rate of complete convergence for weighted sums of arrays of Banach space valued random elements, Teor. Veroyatnost. i Primenen. 47 (2002), no. 3, 533–547; translation in Theory Probab. Appl. 47 (2003), no. 3, 455–468. crossref(new window)

6.
T.-C. Hu, A. Rosalsky, D. Szynal, and A. Volodin, On complete convergence for arrays of rowwise independent random elements in Banach spaces, Stochastic Anal. Appl. 17 (1999), no. 6, 963–992. crossref(new window)

7.
A. Kuczmaszewska and D. Szynal, On complete convergence in a Banach space, Internat. J. Math. Math. Sci. 17 (1994), no. 1, 1–14. crossref(new window)

8.
J. Kuelbs and J. Zinn, Some stability results for vector valued random variables, Ann. Probab. 7 (1979), no. 1, 75–84. crossref(new window)

9.
M. Ledoux and M. Talagrand, Probability in Banach Spaces, Springer-Verlag, 1991.

10.
S. H. Sung, Complete convergence for weighted sums of arrays of rowwise independent B-valued random variables, Stochastic Anal. Appl. 15 (1997), no. 2, 255–267. crossref(new window)

11.
S. H. Sung, Complete convergence for weighted sums of random variables, Statist. Probab. Lett. 77 (2007), no. 3, 303–311. crossref(new window)

12.
S. H. Sung, M. Ord´o˜nez Cabrera, and T.-C. Hu, On complete convergence for arrays of rowwise independent random elements, J. Korean Math. Soc. 44 (2007), no. 2, 467–476. crossref(new window)

13.
S. H. Sung and A. I. Volodin, On the rate of complete convergence for weighted sums of arrays of random elements, J. Korean Math. Soc. 43 (2006), no. 4, 815–828. crossref(new window)

14.
A. Volodin, R. Giuliano Antonini, and T.-C. Hu, A note on the rate of complete convergence for weighted sums of arrays of Banach space valued random elements, Lobachevskii J. Math. 15 (2004), 21–33.

15.
X. Wang, M. B. Rao, and X. Yang, Convergence rates on strong laws of large numbers for arrays of rowwise independent elements, Stochastic Anal. Appl. 11 (1993), no. 1, 115–132. crossref(new window)